# SDR SWAA991237

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: BPS73
- Condition: Inop
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD ENTRY DOOR EVACUATION SLIDE EMERGENCY LIGHT INOP.  REMOVED AND REPLACED FWD ENTRY DOOR SLIDE EMERGENCY LIGHT BATTERY CHARGER ASSY PER MM.
